DocumentCode
1185020
Title
Qualitative analysis of nonlinear quasi-monotone dynamical systems described by functional-differential equations
Author
Ohta, Yuzo
Volume
28
Issue
2
fYear
1981
fDate
2/1/1981 12:00:00 AM
Firstpage
138
Lastpage
144
Abstract
This paper discusses properties related to the stability of a nonlinear quasi-monotone dynamical system described by a functionaldifferential equation
. Specially, mathematical conditions which guarantee the same qualitative behavior inherent in a nonlinear off-diagonally monotone dynamical system
are discussed. We first consider the basic properties of solutions: lower and upper bound preservation and ordering preservation of solutions. By using these properties, we estimate the trajectory. behavior by means of a partial ordering relation, and derive the following results: If
is independent of
, and
is a constant input, then every bounded solution converges to a unique equilibrium point
under some natural conditions. In addition, if
is a nonlinear functional with separate variables, then every solution converges to
under the same conditions; If
and
are periodic and have the same period
, then, under certain natural conditions, there is a
-periodic solution
, and every solution converges to it if it is a unique
-periodic solution.
. Specially, mathematical conditions which guarantee the same qualitative behavior inherent in a nonlinear off-diagonally monotone dynamical system
are discussed. We first consider the basic properties of solutions: lower and upper bound preservation and ordering preservation of solutions. By using these properties, we estimate the trajectory. behavior by means of a partial ordering relation, and derive the following results: If
is independent of
, and
is a constant input, then every bounded solution converges to a unique equilibrium point
under some natural conditions. In addition, if
is a nonlinear functional with separate variables, then every solution converges to
under the same conditions; If
and
are periodic and have the same period
, then, under certain natural conditions, there is a
-periodic solution
, and every solution converges to it if it is a unique
-periodic solution.Keywords
Nonlinear circuits and systems; Nonlinear differential equations; Nonlinear systems; Stability; Adders; Differential equations; Education; Electrical engineering; Integrated circuit interconnections; Laboratories; Nonlinear equations; Reliability theory; Statistics; Stochastic processes;
fLanguage
English
Journal_Title
Circuits and Systems, IEEE Transactions on
Publisher
ieee
ISSN
0098-4094
Type
jour
DOI
10.1109/TCS.1981.1084959
Filename
1084959
Link To Document